# SDR AALA202201043510

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737*
- Aircraft serial: 33318
- Aircraft time: 27,512 hours, 11,462 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE BROKEN (DETACHED). RE-SECURED FASTENER TO DOOR HANDLE IN REFERENCE TO SRM 51-40-00.
